# SDR DALA2019031101658

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,814 hours, 21,915 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5654 SMELLED SULFUR SMELL ON CLIMB OUT 13K TO 15K BUT ODOR QUICKLY DISSIPATED. AGAIN ON DECENT AT 13K BUT AGAIN DISSIPATED. NO ODOR REPORTED BY CABIN. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION, R/R NR 1 ENGINE.
